# SDR QXEA2017010900002

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 32,314 hours, 33,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: XD4N
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY LIGHTS ARE REMAINING ILLUMINATED. TRIED CYCLING ALL SWITCHES, NO FIX. CYCLED A/C POWER AFTER SHUTDOWN, NOW HALF OF EMERGENCY LIGHTS ON WHEN SWITCH IS TURNED ON. TROUBLE SHOT EMERG LIGHT SYSTEM AND FOUND LIGHTS ALTERNATE WHEN SWITCHING BETWEEN ARM AND ON. REPLACED ADVISORY SIGNS/PASSENGER WARNING PANEL ASSY IAW AMM TASKS 31-51-10-000-801 & 31-51-10-400-801. NO HELP. REPLACED RELAYS 3351-K1 AND 3351-K2. REF WM 33-51-00 SHEET 1. OP'S TESTS GOOD FOR ADVISORY SIGNS/ PASSENGER WARNING PANEL ASSY AND EMERG LIGHT SYS. CHECKS GOOD. RETURNED TO SERVICE.
